# SDR P9KA2015103004

- Difficulty date: October 28, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N7687K
- Make and model: Cessna 180J
- Aircraft serial: 18052703
- Aircraft time: 12,465 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512
- Part serial: 10932
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,115 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ELT INSPECTION IAW 14 CFR 91.207, THE ELT G SWITCH WAS FOUND TO BE INOPERATIVE.  THIS IS A RECURRING PROBLEM WITH THESE BEACONS.
